# SDR 2006UALA01768

- Difficulty date: September 14, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 19,530 hours, 2,648 cycles
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN SLIDE, UPPER TUBE NEAR THE TOE END OF THE SLIDE.  THE LOCATOR LIGHT ON ONE OF THE CANOPIES WAS BROKEN AND THE BATTERY WAS SWOLLEN.  THE CAUSE WAS THAT THE LOCATOR LIGHT HAD BROKEN INSIDE THE PACK WITH THE GLASS PUNCTURING THE TUBE AND CREATING A HOLE IN THE UPPER SLIDE TUBE. SUSPECT THE LOCATOR LIGHT WAS NOT IN THE RIGHT SPOT WHEN IT WAS PACKED.  THE LOCATOR LIGHT WAS REPLACED AND THE HOLE WAS PATCHED.
